Chipman H, George E, E. McCulloch R (2010). “BART: Bayesian additive regression trees.” The Annals of Applied Statistics, 4(1), 266–298. doi: 10.1214/09-AOAS285, http://dx.doi.org/10.1214/09-AOAS285.

Corresponding BibTeX entry:

  @Article{,
    title = {BART: Bayesian additive regression trees},
    author = {Hugh A. Chipman and Edward I. George and Robert {E.
      McCulloch}},
    doi = {10.1214/09-AOAS285},
    month = {3},
    number = {1},
    pages = {266--298},
    journal = {The Annals of Applied Statistics},
    publisher = {The Institute of Mathematical Statistics},
    url = {http://dx.doi.org/10.1214/09-AOAS285},
    volume = {4},
    year = {2010},
  }